Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
45 Posts
Discussion Starter · #1 ·
In the beginning of my dp/dr, benzos (specifically klonopin) were extremely helpful in letting me get through the day without having a major meltdown. But it's almost 2 years later and well... I can't get off the Klonopin without some withdrawal symptoms. I tried getting off it for a week this past week (as my doctors don't want me on any benzos) but I ended up in the ER with major anxiety and DP and they wrote me a script for Klonopin so I've been taking it again and my withdrawal symptoms went away.

I don't know what to do... :/ help??
 

·
Registered
Joined
·
1,111 Posts
Tapering is important, yes.

The main thing is to go to therapy and learn about yourself and what happened to start the dp. Childhood issues, relationships etc.

If you taper off Klonopin then fine but in order to really cure you need to do the work.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top